AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE, STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES
Back to Search Results |
| Model Number |
40-7431 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 06-may-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported there was spilt on the nasogastric tube at the 60cm mark "it was adjacent to the bridle." additional information received 22-apr-2025 stating "damage was noticed at the 60 cm marking.The tube was placed on (b)(6) 2025 and the issue was noticed on april 14th.Patient complained of feeling water dripping down under his nose over his top lip.No clogging or blockage noted.There was no reported injury.
Additional Manufacturer Narrative
The subject sample was evaluated.It was noticed that only a portion of tube was present, an opening or burst area with an axial split located between 64cm and 65 cm.There was no clogged or blocked observed in the tube.A process review was conducted to evaluate the potential causes for this failure mode and no inconsistencies were found; therefore, the proper root cause was not identified.Root cause could not be determined.All information reasonably known as of 02-jul-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.